Neuropathy After Cancer Treatment

OncoLink
Last Modified: January 7, 2013

Question:

I had chemo for lung cancer last year. I am doing well except that I have neuropathy in my feet from the chemo that makes it difficult to live life, work, etc. Are there any treatments/therapies that can help improve the neuropathy? I do take neurontin.

Answer:

This question and answer was part of the OncoLink Brown Bag Chat Series. View the entire transcript from the Focus on Lung Cancer Webchat.

Keywords

Click on any of these terms for more related articles

Blogs

What Should I Eat? Healthy Nutrition Habits for Prostate Cancer
by The Tracey Birnhak Nutritional Counseling Program
July 13, 2016

What should I eat? Healthy Nutrition Habits for Breast Cancer Survivors
by The Tracey Birnhak Nutritional Counseling Program
June 7, 2016

A
B
C
D
E
F
G
H
I
J
K
L
M
N
O
P
R
S
T
U
V
X
Y
Z
#
 
A
B
C
E
F
G
H
K
L
M
N
O
P
R
S
T
U
V
 
 
Want up to date Cancer Treatment News? Subscribe to our eNewsletter. Subscribe Now